Repositório Digital

A- A A+

Space representation of stochastic processes with delay

.

Space representation of stochastic processes with delay

Mostrar registro completo

Estatísticas

Título Space representation of stochastic processes with delay
Autor Dahmen, Silvio Renato
Hinrichsen, Haye
Kinzel, Wolfgang
Abstract We show that a time series xt evolving by a nonlocal update rule xt= f (xt−n ,xt−k) with two different delays k<n can be mapped onto a local process in two dimensions with special time-delayed boundary conditions, provided that n and k are coprime. For certain stochastic update rules exhibiting a nonequilibrium phase transition, this mapping implies that the critical behavior does not depend on the short delay k. In these cases, the autocorrelation function of the time series is related to the critical properties of the corresponding twodimensional model.
Contido em Physical review. E, Statistical, nonlinear, and soft matter physics. Vol. 77, no. 3 (Mar. 2008), 031106, 6 p.
Assunto Processos estocasticos
Transformações de fase
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/101630
Arquivos Descrição Formato
000634723.pdf (571.1Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.